Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Weak solutions of the relativistic Vlasov–Maxwell system with external currents

DOI zum Zitieren der Version auf EPub Bayreuth: https://doi.org/10.15495/EPub_UBT_00005279
URN to cite this document: urn:nbn:de:bvb:703-epub-5279-0

Title data

Weber, Jörg:
Weak solutions of the relativistic Vlasov–Maxwell system with external currents.
In: Mathematical Methods in the Applied Sciences. Vol. 44 (2021) Issue 6 . - pp. 4770-4801.
ISSN 1099-1476
DOI der Verlagsversion: https://doi.org/10.1002/mma.7070

[img]
Format: PDF
Name: mma.7070.pdf
Version: Published Version
Available under License Creative Commons BY 4.0: Attribution
Download (687kB)

Further data

Item Type: Article in a journal
Keywords: nonlinear partial differential equations; relativistic Vlasov-Maxwell system
DDC Subjects: 500 Science > 510 Mathematics
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics)
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-5279-0
Date Deposited: 15 Feb 2021 12:00
Last Modified: 14 Jun 2021 09:47
URI: https://epub.uni-bayreuth.de/id/eprint/5279

Downloads

Downloads per month over past year